# SDR 96ZZZX1441

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73166
- Make and model: Cvac 440
- Aircraft serial: 374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE NR 2 CABIN INTERNAL EMERGENCY EXIT LIGHT CAME ON WHEN SYSTEM ARMING SWITCH PLACED IN THE 'OFF' POSITION.  THE LIGHT ASSEMBLY WAS REPLACED, SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER CV-580, MM 33-50-11.
